# SDR REXA201100390

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N8888E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 17,176 hours, 14,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB FOUND CRACKED OUTBOARD OF LBL 9 AND RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926.
